Niaspan reactions

Common Questions and Answers about Niaspan reactions

niaspan

You might want to check with your doctor to find a board certified allergist with a special interest in bee and wasp sting reactions, who might be able to reduce the intensity of reactions with desensitization.
Interesting about the Niaspan. Hubby was put on Crestor and was still taking Niaspan. He quit taking the Niaspan for a week or so (was having reactions to the Crestor) and then took Niaspan -- flushed tremenously, developed welts all over - some of them huge, and then his ankles swoll up unbelievably. The doc took him off the Niaspan totally and gave him a prednisone pac. Do you know that cleared up his psoriasis?
I have a familial type of high cholesterol and being a compliant patient tried every statin known to man and even zetia and found they all increased pain plus I had some allergic reactions to them so refuse to take any. I took high doses of niaspan and used Welchol but a recent surgery left me unable to continue with the niaspan so just take Welchol now. I put in a search engine search for articles. You can scroll down these to find documentation. http://www.dogpile.com/search/web?
Do you know if Flax Seed Oil may cause the same thing? Also, will Niaspan cause my PVC's, PAC's and A-Fib to get worse? Sorry to ask you a question from a comment.
The current specialist is leaving and a new pulmonologist arrives late September. Recently my primary physician added NiaSpan to lower cholesterol which has an interesting side effect; I can dream and remember my dreams. At first I slept four hours before waking, but the old pattern of 3 hours or less and waking breathless is returning. I am also adding 1/2 tab of hydrocodone/Tylenol at bedtime.
You can ask him to have you try Lipitor (generic) and there is now a generic Niaspan. I know because my husband is on it. You should try to change your diet to no oil and more plant based less meat or no meat and whole grains. You actually will get enough protein. No cheese because that has loads of fat. That will help with the cholesterol, blood pressure and weight. If you don't want to that is ok. I have a website you can read or a book www.drmcdougall.com and/or the Starch Solution by Dr.
I take a cocktail of 3 cholesterol drugs Lipitor + Niaspan + Welchol which has reduced my total cholesterol from 220-240 to 110. My ldl is now 50. I strongly advise getting your cholesterol numbers way down if you are at high risk. Also your husband's goal should be to develop a totally healthy body and healthy endothelial system. Good diet, daily exercise, lower stress, weight control, Vitamins and supplements, lots of fruits and vegetables, not much meat, etc.
wmac, Thanks for the post. Q:"I was wondering how well toprol xl is tolerated in the general population" Very well, actually. Depending on the dosage, 25-50% will experience some fatigue. Other side effects are much less common, but include light-headedness, constipation, depression, glucose intolerance, plus other even less common reactions.
Hello Tinu I have been on Coreg and experience similar reactions. I am on 6.125 x2/dy for high HR (70-80) and also for PACs arrhythmia. About a month ago my cardio had switched me to a new BB called Bystolic which did a better job in lowering my BP but had to go off it because of side effects. When I went back to Coreg at 6.125 my HR keeps at 70-80 and I also experience tiredness and can only attain a HR of 100 with execise.
have you, in the past year, been treated with a fluoroquinolone-based antibiotic (levaquin, tequin, cipro, floxin, etc)? If so, you are likely suffering from a severe adverse reaction to that drug. These reactions can come on long after you are treated, and cause long-lasting pain and other symptoms. Very often those hurt think they have MS, or ALS, or fibromyalgia, or a host of other maladies. They spend thousands of dollars getting MRI, blood and other tests done.
There is a new medicine on the market now for triglyceride control - my mother is on it - it is called Niaspan - a form of niacin - it is supposed to help lower the triglyceride level. Ask your doctor about it.
I recently began having many of the same problems described in this thread. It all started after I had a sinus infection this past summer. I was given a Z-Pack and Zyrtec-D, which got rid of the sinus infection. However, my feet began to itch shortly thereafter. I visited several doctors, who all prescribed different antihistamines (Allegra, Hydroxizine, and Zyrtec) to treat the itching.
You need to take a statin in at least a mid level dosage to bring down LDL and tris. And you probably need Niaspan to increase HDL levels. You could also use a third LDL lowering drug like Zetia or Welchol which work in a different way than the statins. Also, you need to exercise daily. Drugs alone won't save you. Also exercise helps with diabetes. Additionaly diet, weight control, and stress relief are very important. The body is built to be used.
I have the same as bubbaben, single coronary artery, no LEFT, rare congentitial heart birth defect, did not know until 8 years ago when had funny feelings in chest and went to emergency room, was cathed and found, I had though heart palpitations, rapid hearbeat spells, and I was told it was so rare they wanted to do a journal on me, I would not allow it, I have reactions to beta blockers so I only take aspirin, I am a female 58 years old, I wake up in tach every day, live with spasms of the hear
Are you allergic to any specific substances or have had allergic reactions in the past? Are you on any medications currently? You could read the following link - http://en.wikipedia.org/wiki/Sinusitis Let us now about how you are doing and if you have any other doubts. Regards.
Laying in bed is oainful in the arm pit, middle chest, jaw and at times the left arm. When I get excited or angry it gets worse. I am on Liptior, Niaspan, Plavix, Zetia, Metorpral, Asprin and Lexeprel. When I run the impact causes such pain in the chest and left area I have to stop. Nitro is a temp fix at best. I am called a challenge and am down about this.
A few years back, it was like this for nearly 2 years but went away for about 5 months the later part of 2007. Both reactions were right after I had sexual relations with a partner. The coincidence led me to believe std related but negative tests say otherwise. I myself feel lost and not sure what to do because from what ive been reading, it seems like the creams/moisturizers and medications do not really help so much.
MedHelp Health Answers